# SDR IPXA09156355

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: A9259195411400
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY TEST SWITCH ON PANEL 818VU, INOP.  FOUND PUSH BUTTON SWITCH BAD.  NEW SWITCH ATTACHED TO CONNECTOR.  THE 818VU PANEL REMOVED FROM BULKHEAD.  REMOVED AND REPLACED 818VU PANEL.  OPS CHECK PER M/M 33-51-00-5.
